# SDR USAA2013100700007

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 75,296 hours, 34,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2414303
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LENS COVER KNOCKED OFF SEAT 1C.  INSTALLED LENS AT SEAT 1C.
